# SDR UALA2011071103442

- Difficulty date: July 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 57,164 hours, 22,246 cycles
- Engine: Iae V2527A5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: 503
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT LEFT TOE BRAKE SLOW TO RETURN TO NORMAL POSITION AFTER BRAKE APPLICATION.  REPLACED LT BRAKE CONTROL MASTER CYLINDER, OPS CHECK NORMAL.
